Only 2 doses of lipitor and I am a mess

A forum to discuss personal experiences of Muscle Pain associated with statin drug use.

Only 2 doses of lipitor and I am a mess

Postby Dan » Thu Feb 08, 2007 3:38 pm

I took two doses of liptor 8 and 9 days ago. The doses were 10mg. So after putting a total of 20mg of this poisen in my body i have had muscle spasms over my entire body, stiffness in just about every muscle, and joint pain in wrists,ankles, knees, hips, and elbows.

I have been taking vitamin c (about 3-4000 mg a day) and coq10 (only 120 mg a day). felt better yesterday but worse today. Are the side effects of Lipitor permanent? should i be taking more co-q10?

Any help would be most appreciated.

Thanks
Dan
 
Posts: 4
Joined: Thu Feb 08, 2007 1:44 pm
Location: Boston

Reply for Dan

Postby sos_group_owner » Thu Feb 08, 2007 4:49 pm

Hi Dan,

Read my reply at this link:
http://www.spacedoc.net/board/viewtopic.php?t=737

I'll follow the thread there.

Fran
sos_group_owner
 
Posts: 482
Joined: Thu Oct 13, 2005 6:03 pm
Location: Connecticut


Return to Muscle Pain and Statins

Who is online

Users browsing this forum: No registered users and 2 guests

cron